# SDR 9902772762

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21201
- Engine: Pwa JT8D17R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE FLAMED OUT AT START OF DESCENT.  THE FLIGHT CREW ACCOMPLISHED ENGINE SHUTDOWN COM PROCEDURES THEN RESTARTED THE NR 1 ENGINE WITH NORMAL OPERATION THE REMAINDER OF THE FLIGHT.  FLIGHT LANDED AT DESTINATION WITHOUT INCIDENT. MAINTENANCE PERFORMED TWO ENGINE STARTS IN THE GATE AREA WITH ALL INDICATIONS NORMAL.
